# SDR AALA201712149040

- Difficulty date: December 11, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N290AY
- Make and model: Airbus A330-243
- Aircraft serial: 1480
- Aircraft time: 16,817 hours, 2,709 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Start Valve
- Part number: 32915222
- Part serial: 1141
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 28,416 hours, 4,194 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS GROUNDED. ADJUSTING ALTITUDE FROM FL 360 TO FL 380 AS SOON AS POWER(A/T) INCREASED ENGINE HAD 2 COMPRESSOR STALLS ABOUT 15 SECS APART. N3VIB INCREASED TO 7.0 RUNNING AT REDUCED POWER LOWERED IT TO 3.9. REPLACED STARTER VALVE.
